# SDR AALA20001704

- Difficulty date: October 15, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT ROW 18A/B INOPERATIVE.  REPAIRED EMERGENCY EXIT CONNECTOR AT WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
